Volume 8 no 1 – 2016, Annals Series on Mathematics on Its Application

Abs.Article Aurelian CERNEA
ON THE EXISTENCE OF SOLUTIONS FOR SOME MATRIX HIGHER ORDER DIFFERENTIAL INCLUSIONS

 

Abs.Article Namita DAS
The space l∞ (X)

 

Abs.Article Adrian Ștefan CÂRSTEA
COMPUTING THE INVARIANTS OF DISCRETE DYNAMICAL SYSTEMS OF ORDER TWO

 

Abs.Article Mihaela Roxana NICOLAI
HIGH DIMENSIONAL APPLICATIONS OF IMPLICIT PARAMETRIZATIONS IN NONLINEAR PROGRAMMING

 

Abs.Article Constantin P. NICULESCU, Gabriel T. PRĂJITURĂ
THE INTEGRAL VERSION OF POPOVICIU’S INEQUALITY ON THE REAL LINE

 

Abs.Article Dan TIBA
A DUALITY APPROXIMATION OF SOME NONLINEAR PDE’S